MathSciNet Relay Station
MathSciNet bibliographic data
MR2031165 11T24 (42B10 52C17)
Mockenhaupt, Gerd; Tao, Terence Restriction and Kakeya phenomena for finite fields. Duke Math. J. 121 (2004), no. 1, 35–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement